# SDR MASA2010122901570

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 33,251 hours, 33,831 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 21599
- Part serial: 0427
- Condition: Leaking
- Location: Rt Mlg
- Part time: 7,021 hours, 7,348 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID LEAK RT MLG.  MX R2 BRAKE NR 3.
